# SDR DL72K980316

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Lip
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2, FOUND DEEP GOUGE IN NR 2 PYLON LIP 5 O'CLOCK POSITION.  FABRICATED REPAIR DOUBLER/FILLER PER MM 53-11-00 PG 801.
